Vintas Pharmaceuticals Pvt. Ltd.
Aceclofenac (50mg) + Paracetamol (125mg)
Acvin Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Acvin Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. This medication is effective in providing relief from these symptoms and is safe to use in infants and children.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
No common side effects listed.
Acvin Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dose without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it might cause recurrence of symptoms. Consult your child's doctor if you feel a change in dose may be needed.
Your doctor will prescribe the dose according to your child’s age and weight. Follow the prescribed dosing schedule as this is the safest and most effective way to ensure your child's recovery.
Acvin Syrup should be stored at room temperature, in a dry place, away from direct heat and light. Keep all medicines out of the reach and sight of children to avoid accidental intake.
No. Acvin Syrup cannot be given to everyone in the same dose. The doctor decides the appropriate dose based on your child’s age and weight. This dosage can change when your child grows older, so it is crucial to follow your doctor's instructions carefully. Never give any dose of this medicine without consulting a doctor.
You may need to give Acvin Syrup to your child for several days to weeks, depending on the severity of the infection. Continue giving this medicine in the prescribed dose and frequency by your doctor, and you'll notice the pain or fever decreasing, allowing your child to start feeling better. However, if your child continues to feel unwell after completing the full prescribed course, consult your child’s doctor immediately.
Although Acvin Syrup is generally well-tolerated by children, you should contact a doctor immediately if your child experiences symptoms like persistent vomiting, swelling of the body, decreased urine frequency, or a severe allergic reaction.
Acvin Syrup is not recommended for patients with known allergies to its components or excipients. It should also be avoided in patients with a history of stomach ulcers, active or recurrent ulcers/bleeding, and those with a history of heart failure, high blood pressure, liver or kidney disease.